# SDR CA101027001

- Difficulty date: October 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA 42
- Engine: Lyc IO360M1A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D6028141100
- Condition: Cracked
- Location: Left
- Part time: 296 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AUXILIARY FUEL TANK LT FOUND LEAKING.  TANK FOUND CRACKED AT WELDS FWD OF REAR MOUNTING STRAP, LOWER SIDE TANK.
